Skip to Content

Stalevo 100 - Are there any withdraw problems associated with stopping stalevo?

Question is Closed
Report Favorite

Answers (1)

1 Mar 2011

There shouldn't be any withdrawal symptoms associated with stopping Stalevo, however the disease symptoms will return.

http://www.drugs.com/mtm/stalevo-100.html

Votes: +0
Fcdemo 24 Oct 2013

I have deceased from 3 a day to 1 over a 6 month time. Just, started to shake more.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Any withdraw symptoms from Lorazepam?

I want to get off of Lorazepam, .5mg, 3x/day for 1 month due to its addictive nature. Will I have any withdraw effects? Should I take it less times a ...

3 answers 17 Mar 2010

Can a patient having extreme tremors from taking Depakote for bi-polar be helped taking Stalevo?

My man has taken Primadone,Propranolol,Requip, and one other beta-blocker with no sucess. His tremors are getting progressively worse could Stalevo ...

1 answer 7 Jun 2010

When will stalevo become generic?

What lawsuits are pending and for what reason?

1 answer 1 Mar 2011

The 200mg of stelivo I take 6 daily is wearing off at 3hrs. What should I DO?

I take 200mg of stalevo evey 4 hrs or 6 times daily, I also take 1/2mg of clonazepam with each dose of stalevo every 4 hours or 6 times daily. it is ...

1 answer 15 Oct 2015